# SDR ASAA2017060120934

- Difficulty date: June 1, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 18,372 hours, 6,013 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7520 · Engine Cooling System
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMWA589
- Condition: Failed
- Location: Nr 1 Engine Vsv
- Part time: 18,420 hours, 6,031 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SHORT TERM FAULT CODE 75-20401 VSV POSITION SIGNALS DISAGREE ON THE NR 1 ENGINE.  ACFT GROUNDED.  NR 1 ENGINE EEC TEST COMPLETED IAW AMM 73-21-00-700-804-F00.  NO FAULTS FOUND.  FAULT HISTORY SHOWS HEAVY FAULT HISTORY.  WIRES FROM CONNECTORS DP1010 & DP1002 RANG OUT GOOD IAW WDM 75-31, TASK 804 STEP G5.  CONNECTOR DP1010 AND DP1002 RECONNECTED. REMOVED AND REPLACED LEFTH VSV ACTUATOR ON THE NR 1 ENGINE IAW AMM 75-31-01-400-801-F00.  OPS TESTED AND LEAK CHECKED GOOD IAW AMM 71-00-00-700-807-F00, TEST 12. GROUND VERIFICATION SUCCESSFUL.
